# SDR MASA2011103163923

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 37,471 hours, 39,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT SIGN BROKEN.  R2 EMERGENCY EXIT SIGN.
